# SDR SIMA20160828001

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,286 hours, 22,351 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBOARD FLIGHT SPOILERS CAUTION MESSAGES IN FLIGHT AFTER DEPLOYMENT.  INTEROGATED MDC, FOUND LT  INBD  MFS PCU/PCU JAM MDC MESSAGE. PERFORM SPOST 1 RESET. PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECKED GOOD
